OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.26 (1994) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4652

Title: Thurston's solitaire tilings of the plane
Authors: Petronio, Carlo
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Carlo Petronio, "Thurston's solitaire tilings of the plane", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994), pp. 261-296.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994)
Abstract: Dato un numero di Pisot $\beta$ e un insieme finito D di interi algebrici in $\mathbb{Q}\left(\beta\right)$, è possibile rappresentare i numeri complessi in base $\beta$ con cifre in D. Se D è ordinato si può dire quali sono le rappresentazioni preferite, ed esiste un automa a stati finiti che riconosce tali rappresentazioni. Questo conduce a tassellazioni del piano tali che tramite l'espansione di fattore $\beta$ ogni tegola della tassellazione viene mandata in una unione di tegole. Questo lavoro espande idee di Thurston.
Given a Pisot number $\beta$ and a finite set D of algebraic integers in $\mathbb{Q}\left(\beta\right)$, one can represent complex numbers in base $\beta$ cusing digits D. lf D has an order one can say which representations are preferred, and there exists a finite state automaton which recognizes such representations. This leads to tilings of the piane such that under the $\beta$-expansion each tile maps to a union of tiles. This paper expands ideas of Thurston.
URI: http://hdl.handle.net/10077/4652
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.26 (1994)

Files in This Item:

File Description SizeFormat
PetronioRendMat26.pdf300.14 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.